Skip to Content

I'm taking interferon, and wondering when the side affects get eaiser?

Responses (2)

Anonymous 8 Oct 2012

Hello cinw9. My father had interferon treatments. I believe that its up to the individual persons reaction to the drug. Some do better with it then other people. Very best of wishes to you, pledge

angel1662 8 Oct 2012

Hello cinw9,
I am sorry to here u are going through so much with the side effects of this medication, I heard alot about this med and how the side effects are terrible which lead people into not wanting to do it cause there scared of the side effects, have to say I am proud of u for putting your health first and being strong that is very admirable, I wish I could tell u when they will get better, but as we all no everyone's body is differant so there is really no way of noing... Sorry I can't give u an answer, but I just had to write and tell you how proud I am of u that u are fighting the fight, just be strong, God will be there with u to get u through this, the most important thing is you are taking care of yourself and even though the side effects stink, just no the outcome will be better!!! I wish u nothing but good health and happiness and will say a prayer that your side effects lesson to were they are bareable for u, trust me if I could take them away for u I would... GOD BLESS YOU

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions